# SDR UPS98827704

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS, OPS CK GOOD PER MM 34-50-01.  (P/N  60-1223-5) (S/N 356) ON, (P/N 5708458-503) (S/N UPS2964) OFF.
